# SDR 96ZZZX1027

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N51742
- Make and model: Enstrm 280C
- Aircraft serial: 1148
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: VSF7203
- Condition: Shorted
- Location: Dc System
- Component: Prestolite
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOLTAGE REGULATOR SHORTED OUT CAUSING RUN AWAY ALTERNATOR.  REPLACED REGULATOR.  SUBMITTER SUGGESTS NEW PART NUMBER REGULATOR, ELD-069-11.
